# SDR GTIA2022120536816

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 8,217 hours, 3,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR ON DESCENT AND APPROACH-ACCOMPLISHED TSM 05-50-00-810-831-A ISOLATED SOURCE OF ODOR TO PACK 1
